# SDR ABXA9600554

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 991050111
- Condition: Corroded
- Location: Bs 332 - 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RIGHT SIDE CUSP WEB CORRODED FROM STA 332 TO 351.  REPAIRED IAW DC-9 SRM 53-01, FIGURE 2.
